Charge distribution at the vertices of a unit $n$-dimensional cube
Doklady Akademii Nauk, Tome 149 (1963) no. 3, pp. 546-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_3_a15,
author = {B. S. Zil'berman},
title = {Charge distribution at the vertices of a unit $n$-dimensional cube},
journal = {Doklady Akademii Nauk},
pages = {546--549},
year = {1963},
volume = {149},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a15/}
}
B. S. Zil'berman. Charge distribution at the vertices of a unit $n$-dimensional cube. Doklady Akademii Nauk, Tome 149 (1963) no. 3, pp. 546-549. http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a15/